On module categories where the hom-order and the stable hom-relation coincide

Riedtmann, Christine; Bongartz, Klaus; Kettler, Michael (2006). On module categories where the hom-order and the stable hom-relation coincide. Journal of algebra, 299(1), 219 -225. San Diego, Calif.: Elsevier 10.1016/j.jalgebra.2005.06.025

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Riedtmann, Christine

ISSN:

0021-8693

Publisher:

Elsevier

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:47

Last Modified:

17 Mar 2015 21:46

Publisher DOI:

10.1016/j.jalgebra.2005.06.025

Web of Science ID:

000237819900013

URI:

https://boris.unibe.ch/id/eprint/19363 (FactScience: 1917)

Actions (login required)

Edit item Edit item
Provide Feedback